Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Distribution proof of Wiener's Tauberian theorem


Author: Jacob Korevaar
Journal: Proc. Amer. Math. Soc. 16 (1965), 353-355
MSC: Primary 40.42
DOI: https://doi.org/10.1090/S0002-9939-1965-0176271-5
MathSciNet review: 0176271
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, Un théorème sur les fonctions bornées et uniformément continuèes sur l'axe réel, Acta Math. 77 (1945), 127-136. MR 0012701 (7:61f)
  • [2] -, Sur une classe de fonctions presque-périodiques, C. R. Acad. Sci. Paris 225 (1947), 326-328. MR 0021146 (9:29f)
  • [3] J. Korevaar, Fourier transforms of generalized functions, Symposium on Harmonic Analysis and Related Integral Transforms, Cornell University, Ithaca, N. Y., 1956.
  • [4] H. R. Pitt, General Tauberian theorems, Proc. London Math. Soc. (2) 44 (1938), 243-288.
  • [5] -, Tauberian theorems, Oxford Univ. Press, London, 1958. MR 0106376 (21:5109)
  • [6] L. Schwartz, Théorie des distributions, Vols. I, II, Hermann, Paris, 1950-51. MR 0035918 (12:31d)
  • [7] N. Wiener, Tauberian theorems, Ann. of Math. (2) 33 (1932), 1-100. MR 1503035
  • [8] -, The Fourier integral and certain of its applications, Cambridge Univ. Press, Cambridge, 1933.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.42

Retrieve articles in all journals with MSC: 40.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0176271-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society